Want to watch this video? Sign up for the course here. Or enter your email below to watch one free video.

Unlock This Video Now for FREE

This video is normally available to paying customers.
You may unlock this video for FREE. Enter your email address for instant access AND to receive ongoing updates and special discounts related to this topic.



It comes under the heading of poisoning. They had taken too much of prescribed medication. So the medication prescribed was a beta-blocker and it was prescribed to them because they had had a heart arrhythmia in the past. They were on a specific dose every day and this patient had taken double the dose. So always good to know what medications do and check the systems accordingly. So with this patient, the pulse and blood pressure would be appropriate to check and always do a manual check of the radial pulse. With a radial pulse, you can check the quality and the regularity of the pulse and also whether the extremities of limbs are being perfused. This patient would be at risk for collapsing, so good idea to put them on a trolley or on a chair and take them directly to A&E.